Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Evading predictors with creatures


Author: Otmar Spinas
Journal: Proc. Amer. Math. Soc. 126 (1998), 2103-2115
MSC (1991): Primary 03E05, 03E35
DOI: https://doi.org/10.1090/S0002-9939-98-04410-4
MathSciNet review: 1452829
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We continue the theory of evasion and prediction which was introduced by Blass and developed by Brendle, Shelah, and Laflamme. We prove that for arbitrary sufficiently different $f,g\in\ ^{\omega }\!\omega $, it is consistent to have ${\mathfrak{e}}_{g}<{\mathfrak{e}}_{f}$, where ${\mathfrak{e}}_{f}$ is the evasion number of the space $\prod _{n<\o }f(n)$. For this we apply a variant of Shelah's ``creature forcing''.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 03E05, 03E35

Retrieve articles in all journals with MSC (1991): 03E05, 03E35


Additional Information

Otmar Spinas
Affiliation: Mathematik, ETH-Zentrum, 8092 Zürich, Switzerland
Address at time of publication: Institut für Mathematik, Humboldt-Universität, Unter den Linden 6, 10099 Berlin, Germany
Email: spinas@math.ethz.ch

DOI: https://doi.org/10.1090/S0002-9939-98-04410-4
Additional Notes: Partially supported by a research fellowship of the Alexander von Humboldt Foundation.
Communicated by: Andreas R. Blass
Article copyright: © Copyright 1998 American Mathematical Society